MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® LI-ION BATTERY; LI-ION BATTERY, RECHARGEABLE

ZOLL CIRCULATION AUTOPULSE® LI-ION BATTERY; LI-ION BATTERY, RECHARGEABLE
Model Number MODEL 100
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the autopulse li-ion battery (sn unknown) is stuck in the autopulse platform sn (b)(6).No further information was provided.It is unknown when the problem occurred.However, patient use information was requested, but no additional information was provided.
 
Additional Manufacturer Narrative
Zoll has not received the autopulse li-ion battery in complaint for investigation.A follow-up report will be filed if and when the product is returned and investigation has been completed.
 
Additional Manufacturer Narrative
B5 (describe event or problem) was updated.D4 (serial #) was updated.D9 (returned to manufacturer) was updated.H4 (device manufacture date) was updated.H6 codes were updated.The reported complaint of the autopulse li-ion battery (sn (b)(6)) being stuck in the autopulse platform (sn (b)(6)) was confirmed during visual inspection.The root cause for the reported complaint was the damaged/ broken latch of the autopulse li-ion battery, likely caused by mishandling such as a drop.During further visual inspection, no other physical damage was observed.The battery's status leds showed one flashing red light, as the battery was stuck in the platform without being charged.A review of the battery's archive data showed 31 successful condition and charge cycles over its lifetime, and it was last charged successfully on february 10, 2024.No errors or anomalies were found in the archive.Functional testing was not attempted due to the broken battery latch.
 
Event or Problem Description
The customer reported that the autopulse li-ion battery (sn (b)(6)) is stuck in the autopulse platform (sn (b)(6)).No further information was provided.It is unknown when the problem occurred.However, patient use information was requested, but no additional information was provided.

Brand Name
AUTOPULSE® LI-ION BATTERY
Common Device Name
LI-ION BATTERY, RECHARGEABLE
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192922
MDR Report Key19038839
Report Number3010617000-2024-00336
Device Sequence Number18263467
Product Code DRM
UDI-Device Identifier00849111001823
UDI-Public00849111001823
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0752-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2024
Supplement Date Received by Manufacturer05/24/2024
Initial Report FDA Received Date04/03/2024
Supplement Report FDA Received Date06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown